MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESONATE X4 CRT-D; Implantable cardiac resynchronization therapy defibrillator

BOSTON SCIENTIFIC CORPORATION RESONATE X4 CRT-D; Implantable cardiac resynchronization therapy defibrillator
Model Number G447
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bradycardia (1751); Low Blood Pressure/ Hypotension (1914)
Date of Event 08/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this cardiac resynchronization therapy defibrillator (crt-d) experienced a low heart rate of 48 beats per minute and low blood pressure readings.Subsequently, a nurse rechecked and recent blood pressure was 104 over 55 millimeters of mercury and heart rate was 60 to 66 beats per minute.The boston scientific technical services consultant referred the patient to the device-following physician.As of this time, this crt-d remains in service.No adverse patient effects were reported.

Brand Name
RESONATE X4 CRT-D
Common Device Name
Implantable cardiac resynchronization therapy defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline ave n
saint paul MA 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel, E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50548042
Report Number2124215-2026-45965
Device Sequence Number18804260
Product Code NIK
UDI-Device Identifier00802526589539
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/02/2022
Device Model NumberG447
Device Catalogue NumberG447
Device Lot Number250772
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date09/01/2026
Date Device Manufactured12/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexMale